`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 7,Number 2,     March 2007

1

Nonlinear age structured model with cannibalism   Pages : 201 - 218

Fadia Bekkal-Brikci,  Khalid Boushaba and Ovide Arino

 Abstract       Full Text      Related Articles

2

Outflow boundary conditions for the incompressible non-homogeneous Navier-Stokes equations   Pages : 219 - 250

Franck Boyer and Pierre Fabrie

 Abstract       Full Text      Related Articles

3

Travelling wave solutions for a scalar age-structured equation   Pages : 251 - 273

A. Ducrot

 Abstract       Full Text      Related Articles

4

A new mechanism of the chaos suppression   Pages : 275 - 284

Arsen R. Dzhanoev,  Alexander Loskutov,  Hongjun Cao and Miguel A.F. Sanjuán

 Abstract       Full Text      Related Articles

5

Exact solution for a two-dimensional KDV-Burgers-type equation with nonlinear terms of any order   Pages : 285 - 291

Zhaosheng Feng and Qingguo Meng

 Abstract       Full Text      Related Articles

6

Is the subdominant part of the energy spectrum due to downscale energy cascade hidden in quasi-geostrophic turbulence?   Pages : 293 - 314

Eleftherios Gkioulekas and Ka Kit Tung

 Abstract       Full Text      Related Articles

7

Instability in a flame ball problem   Pages : 315 - 350

Vincent Guyonne and Luca Lorenzi

 Abstract       Full Text      Related Articles

8

A model function for non-autonomous bifurcations of maps   Pages : 351 - 363

Thorsten Hüls

 Abstract       Full Text      Related Articles

9

Uniqueness and stability of positive periodic numerical solution of an epidemic model   Pages : 365 - 375

Mi-Young Kim

 Abstract       Full Text      Related Articles

10

Invariant tori in the Sun--Jupiter--Saturn system   Pages : 377 - 398

Ugo Locatelli and Antonio Giorgilli

 Abstract       Full Text      Related Articles

11

Qualitative behavior of a family of delay-differential models of the Glucose-Insulin system   Pages : 399 - 424

Pasquale Palumbo,  Simona Panunzi and Andrea De Gaetano

 Abstract       Full Text      Related Articles

12

Exponential approximations for the primitive equations of the ocean   Pages : 425 - 440

Roger Temam and D. Wirosoetisno

 Abstract       Full Text      Related Articles

13

Attractor bifurcation and final patterns of the n-dimensional and generalized Swift-Hohenberg equations   Pages : 441 - 456

Masoud Yari

 Abstract       Full Text      Related Articles

14

On persistence and extinction for randomly perturbed dynamical systems   Pages : 457 - 463

Sebastian J. Schreiber

 Abstract       Full Text      Related Articles